# SDR SWIA202162935

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SEAT RAIL AT RBL9 HAS AREAS OF CORROSION FROM (APPROX) FS349 TO FS485. LOCATIONS MARKED WITH RED GREASE PENCIL.    (C-CHECK RO 11-27-21)    REMOVED SEAT TRACK IAW CRJ700 AMM 53-00-49-000-801-A03 & INSTALLED REPLACEMENT SEAT TRACK REF CRJ700 SRM 53-00-49-400-801-A03.
